| Catalog Number |
03.108.005 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that before the surgery, it was confirmed that the kirschner wire was stuck and could not be inserted smoothly when the surgeon inserted the kirschner wire 2.8 into the aiming block.During the surgery, the surgeon re-inserted the kirschner wire 2.8 into the aiming block several times, and as a result, no events occurred in which the kirschner wire could not be removed from the aiming block.The surgery was completed successfully.No further information is available.This report is for one (1) 2.8mm kirschner wire spade point 200mm.This is report 2 of 2 for complaint (b)(4).